Skew t distributions via the sinh-arcsinh transformation
No abstract is available for this item.
Volume (Year): 20 (2011)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://www.springer.com/statistics/journal/11749/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hansen, Bruce E, 1994.
"Autoregressive Conditional Density Estimation,"
International Economic Review,
Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 35(3), pages 705-730, August.
- Hansen, B.E., 1992. "Autoregressive Conditional Density Estimation," RCER Working Papers 322, University of Rochester - Center for Economic Research (RCER).
- Tom Doan, "undated". "RATS programs to replicate Hansen's GARCH models with time-varying t-densities," Statistical Software Components RTZ00086, Boston College Department of Economics.
- Branco, Márcia D. & Dey, Dipak K., 2001. "A General Class of Multivariate Skew-Elliptical Distributions," Journal of Multivariate Analysis, Elsevier, vol. 79(1), pages 99-113, October.
- Yanyuan Ma & Marc G. Genton, 2004. "Flexible Class of Skew-Symmetric Distributions," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 31(3), pages 459-468.
- repec:sae:ecolab:v:16:y:2006:i:2:p:1-2 is not listed on IDEAS
- Nikolay Nenovsky & S. Statev, 2006. "Introduction," Post-Print halshs-00260898, HAL.
- M. C. Jones & M. J. Faddy, 2003. "A skew extension of the "t"-distribution, with applications," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 65(1), pages 159-174.
- Averous, J. & Fougères, A. -L. & Meste, M., 1996. "Tailweight with respect to the mode for unimodal distributions," Statistics & Probability Letters, Elsevier, vol. 28(4), pages 367-373, August.
- Boshnakov, Georgi N., 2007. "Some measures for asymmetry of distributions," Statistics & Probability Letters, Elsevier, vol. 77(11), pages 1111-1116, June.
- M.C. Jones, 2007. "Connecting Distributions with Power Tails on the Real Line, the Half Line and the Interval," International Statistical Review, International Statistical Institute, vol. 75(1), pages 58-69, 04.
- Frank Critchley & M. C. Jones, 2008. "Asymmetry and Gradient Asymmetry Functions: Density-Based Skewness and Kurtosis," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 35(3), pages 415-437.
- Adelchi Azzalini & Marc G. Genton, 2008. "Robust Likelihood Methods Based on the Skew-"t" and Related Distributions," International Statistical Review, International Statistical Institute, vol. 76(1), pages 106-129, 04.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:20:y:2011:i:3:p:630-652. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.